American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A41) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Danilo Bazzanella, Alessandro Languasco and Alessandro Zaccagnini. Prime numbers in logarithmic intervals. Trans. Amer. Math. Soc. 362 (2010) 2667-2684. MR 2584615.
Abstract, references, and article information   
View Article: PDF

[2] Morgan Ward. The law of apparition of primes in a Lucasian sequence . Trans. Amer. Math. Soc. 44 (1938) 68-86. MR 1501963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1